# SDR FDEA201905161081

- Difficulty date: May 16, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 92,018 hours, 36,019 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 948E414G2
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AUTO THROTTLES WOULD NOT ENGAGE ON TAKE OFF. REJECTED T/O AND RETURNED TO GATE AFTTER CALLING GOC/MOC RELEASED FOR SERVICE PER MEL : 22-30-01 CATEGORY : C EXPIRATION : 26MAY19 "MEL 22-30-01: THRUST MANAGEMENT SYSTEM/AUTOTHROTTLE SYSTEM - INOP." THRUST MANAGEMENT SYS INCLUDING A/T INOP T/S PER FRM 22-03-00-815 FIG 109 TEST NR 2 FAULTED TMC, R PLA INTFC. REMOVED AND REPLACED THE TMC PER MM 22-31-01-4. OPS CHECKED NORMAL. ADDITIONALLY ACCOMPLISHED A/T SERVO TEST #10 AND AUTOLAND TESTS 30/40 WITH NORMAL RESULTS REF MM 22-00-02-2.
